# SDR AALA202411069565

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 22,896 hours, 9,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PRE L3 SLIDE CHANGE, EMERGENCY POWER SUPPLY UNIT BITE CHECK FOUND MESSAGES BATTERY/EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT & BATTERY/EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES AT 10WL AND 13WL (AALA202411061695).
